Vol. 4 No. 2 (2020): vol 4, Iss 2, 2020
Articles

A study on fuzzy normal subnearings

Mohamed Ali A
Department of Mathematics, Islamiah College (Autonomous), Vaniyambadi, Tirupattur District, Tamil Nadu, India.
Soundararajan S
Department of Mathematics, Islamiah College (Autonomous), Vaniyambadi, Tirupattur District, Tamil Nadu, India.
Devaraji G
Department of Mathematics, Islamiah College (Autonomous), Vaniyambadi, Tirupattur District, Tamil Nadu, India
Published December 28, 2020
Keywords
  • Fuzzy set, Fuzzy subnearring, Anti-Fuzzy normal subnearring
How to Cite
A, M. A., S, S., & G, D. (2020). A study on fuzzy normal subnearings. Journal of Computational Mathematica, 4(2), 44 of 49. https://doi.org/10.26524/cm79

Abstract

In this paper, we made an attempt to study the algebraic nature of fuzzy normal subnearring and its properties.

Downloads

Download data is not yet available.